# SDR CA130221009

- Difficulty date: February 19, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Boeing 737*
- Aircraft time: 8,768 hours
- Engine: Cfmint CFM567B263
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 4091900932
- Condition: Failed
- Location: Cockpit
- Part time: 9,381 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

(CAN) AIRCRAFT DIVERTED, AFTER THE F/O INBD DISPLAY UNIT FAILED IN CRUISE.  MAINTENANCE CARRIED OUT THE ACTIONS REQUIRED TO DISPATCH THE ACFT FOR FURTHER FLIGHT IAW THE MEL 31-8-1.  FOLLOW UP MAINTENANCE CARRIED OUT ON RETURN IAW AMM 31-62-00 AND THE MEL RESTRICTIONS WERE REMOVED.
